# SDR QXEA2022050600184

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 46,068 hours, 42,425 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CARPETING NEAR MAIN CABIN DOOR IS LOOSE CREATING TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURRED LOOSE AISLE CENTER CARPET IN FWD CABIN. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
